You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
A Random Walk, Markov Model for the Distribution of Time Series
Robert B. Litterman
Journal of Business & Economic Statistics
Vol. 1, No. 2 (Apr., 1983), pp. 169-173
Stable URL: http://www.jstor.org/stable/1391858
Page Count: 5
Preview not available
This article describes a technique for distributing quarterly time series across monthly values. The method generalizes an approach described by Fernández (1981). The article also presents results of a test of the accuracy of these two approaches and of the accuracy of two standard procedures suggested by Chow and Lin (1971).
Journal of Business & Economic Statistics © 1983 American Statistical Association